Editorial Policies

Focus and Scope

The Journal of the Indonesian Mathematical Society disseminates new research results in all areas of mathematics and their applications. Besides research articles, the journal also receives survey papers that stimulate research in mathematics and their applications.

 

Section Policies

Articles

Checked Open Submissions Checked Indexed Checked Peer Reviewed
 

Peer Review Process

Journal of the Indonesian Mathematical Society is an international electronic journal published by Indonesian Mathematics Society (IndoMS). The research article submitted to this online journal will be peer-reviewed at least 2 (two) reviewers. The accepted research articles will be available online (free download) following the journal peer-reviewing process. The final decision of articles acceptance will be made by Editors according to Reviewers comments. Plagiarism detection of articles in this journal is carried out by using turnitin.com (Web Checker). Language used in this journal is English.

 

Publication Frequency

Journal of the Indonesian Mathematical Society (p-ISSN:2086-8952 & e-ISSN:2460-0245)

Short journal title: JIMS

For year 1993, Volume 1, Number 1-2 are scheduled for publication (April & October).

Since 2019 JIMS publishes three issues per year, i.e. March, July and November.

Journal of the Indonesian Mathematical Society is electronically published via journal website (http://jims-a.org/index.php/jimsa).

Commencement of publication: April 1993

 

Open Access Policy

This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge.

 

Publication Ethics

ETHICS AND COPYRIGHT TRANSFER

It is understood that the submitted paper is not being considered for publication in other journals. If a paper is accepted for publication in our journal, the author is assumed to have transferred the copyright to the Indonesian Mathematical Society

 

Abstracting and Indexing

Journal of the Indonesian Mathematical Society (JIMS), p-ISSN:2086-8952 and e-ISSN:2460-0245, is indexed and abstracted in: